Fast solvers of integral and pseudodifferential equations on closed curves

J. Saranen, G. Vainikko

Research output: Contribution to journalArticleScientificpeer-review

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)1473-1491
JournalMathematics of Computation
Volume67
Issue number224
Publication statusPublished - 1998
MoE publication typeA1 Journal article-refereed

Keywords

  • fast solvers
  • fully discrete methods
  • Galerkin method
  • periodic integral equations

Cite this